# SDR HEEA967363

- Difficulty date: June 5, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N21498
- Make and model: Bell 412
- Aircraft serial: 36003
- System (JASC): 7931 · Engine Oil Pressure
- Part: Indicator
- Part number: 209070262009
- Condition: Sticks
- Location: Eng Oil
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INDICATOR STICKS ON PRESSURE AT 45 PSI.
